# SDR DALA2021022301061

- Difficulty date: February 21, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 63,812 hours, 29,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 14d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS: SEAT 14D.  CORRECTIVE ACTION:  RESECURED EMERGENCY SEAT LIGHT AT 14D.  OK FOR SVC.  (1736343)
